# SDR VNAA202502110019

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033045
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON ELECTRICAL BAY WEB FLOOR LH SIDE FS193.00.  ELECTRICAL BAY WEB FLOOR LH SIDE FS193.00 WAS REPAIRED PER CRJ-900 SRM 53-11-43-201-001-A01
